# SDR AALA202205026690

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A300*
- Aircraft serial: 7079
- Aircraft time: 16,669 hours, 6,482 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: H7667
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CAPTAINS WINDSHIELD HAS BUBBLES. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
